Modular Forms and Elliptic Curves over the Field of Fifth Roots of Unity

UNCG Author/Contributor (non-UNCG co-authors, if there are any, appear on document)
Dan Yasaki, Associate Professor & Director of Undergraduate Studies (Creator)
The University of North Carolina at Greensboro (UNCG )
Web Site:

Abstract: Let F be the cyclotomic field of fifth roots of unity. We computationally investigate modularity of elliptic curves over F.

Additional Information

Experimental Mathematics, 22(2), 203-216
Language: English
Date: 2014
Primary 11F75, Secondary 11F67, 11G05, 11Y99, automorphic forms, cohomology of arithmetic groups, Hecke operators, elliptic curves

Email this document to